Archiv der Mathematik

, Volume 97, Issue 5, pp 475–483

Entire functions sharing one or two finite values CM with their shifts or difference operators

Authors

    • LMIB and School of Mathematics and Systems ScienceBeihang University
    • College of ScienceGuangdong Ocean University
  • ZongSheng Gao
    • LMIB and School of Mathematics and Systems ScienceBeihang University
Article

DOI: 10.1007/s00013-011-0324-4

Cite this article as:
Li, S. & Gao, Z. Arch. Math. (2011) 97: 475. doi:10.1007/s00013-011-0324-4

Abstract

We prove some results on the uniqueness of entire functions sharing one or two finite values CM with their shifts or difference operators. Our results include shifted and difference analogues of the Brück conjecture.

Mathematics Subject Classification (2010)

Primary 30D35Secondary 39A05

Keywords

Brück conjectureShared valueDerivativeShiftDifference operator
Download to read the full article text

Copyright information

© Springer Basel AG 2011